My 7 year old
â« Shawnn âªâ«â« - posted on 04/16/2014
You're not a physician, you have no business adjusting medications without consulting with the physician.
Either don't give it, and reschedule an appointment with the physician to discuss your concerns, or give the correct dose for now, reschedule with your physician, admit that you arbitrarily lowered the dosage on your own, without medical input, and hope that they allow you to stay in their practice.
~â¥Little Miss - posted on 04/16/2014
My advice? If you feel uncomfortable giving him the drug, then don't. Go talk with your doctor and work something out. Why? Cause if you are giving 1/2 dose that is prescribed, it will not do its job properly, then you will be giving him drugs for nothing at all. You are not the doctor. Just cause you did a bit of research on line, does not make you qualified to adjust the dosage. Go talk with your doctor before you do more damage than good.
Join Circle of Moms
Sign up for Circle of Moms and be a part of this community! Membership is just one click away.Join Circle of Moms